Journal article icon

Journal article

Conformal invariance in percolation, self-avoiding walks, and related problems

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00023-003-0928-8

Authors


Journal:
ANNALES HENRI POINCARE
Volume:
4
Issue:
S1
Pages:
S371-S384
Publication date:
2003-01-01
DOI:
EISSN:
1424-0661
ISSN:
1424-0637
Source identifiers:
240789
Pubs id:
pubs:240789
UUID:
uuid:1cdabad5-eda8-47ae-9436-23aef749ef77
Local pid:
pubs:240789
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP